REAL

Robust Stability Limit of Delayed Dynamical Systems

Bachrathy, Daniel (2015) Robust Stability Limit of Delayed Dynamical Systems. PERIODICA POLYTECHNICA-MECHANICAL ENGINEERING, 59 (2). pp. 74-80. ISSN 0324-6051

[img]
Preview
Text
Journal_2015_PerPol_Robust_Stability_Limit_of_Delayed_Dynamical_Systems_BD.pdf - Published Version

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QC Physics / fizika > QC01 Mechanics / mechanika
Depositing User: Dr. Dániel Bachrathy
Date Deposited: 28 Sep 2015 15:11
Last Modified: 28 Sep 2015 15:11
URI: http://real.mtak.hu/id/eprint/29165

Actions (login required)

View Item View Item